| Catalog Number |
8065797103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Glaucoma (1875)
| Date of Event |
08/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(6) clinical trial study a healthcare professional reported that a patient experienced mild postoperative high intraocular pressure in the right eye following vitrectomy+vitreous puncture injection + internal ophthalmopathy condensation + complex retinal detachment internal pressure repair surgery drug therapy given, patient recovered.
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets all release criteria.
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 and 406405 confirmed the product as c3f8 and meets all release criteria.
Event or Problem Description
(b)(6)_clinical trial study.A healthcare professional reported that a patient experienced mild postoperative high intraocular pressure in the right eye following vitrectomy+vitreous puncture injection + internal ophthalmopathy condensation + complex retinal detachment internal pressure repair surgery.Drug therapy given, patient recovered.Update: lot updated by alcon on december 24, 2025, from 406501 to 406405.These lots are from the same master lot of c3f8.